# SDR JR2R2011071800307

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Part time: 15,859 hours, 12,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVONICS DOOR SURROUND RT CENTER DIAPHRAM CORRODED.  REMOVED AND REPLACED DIAPHRAM IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
